# SDR AALA20150401003

- Difficulty date: March 16, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- Aircraft time: 46,801 hours, 7,447 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5113
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT FS 325 & RBL 84.  COMPLETED FLOORBEAM REPAIR IAW SRM 53-00-51 & EA 53-039217.
